# SDR CALA2021031200311

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 69,197 hours, 29,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND WHILE ACCOMPLISHING EA 5310-07639 REV A AT L/H HORIZ UPPER STIFFENER INTERNAL SECTION OF LATERAL WINDOW FRAME AT FR4 (UPPER FASTENER HOLE). REMOVED BOLT, CONFIRMED CRACK BY HFEC & FPI REF A319 NTM 51-10-01 & 51-80-00; REINSTALLED BOLT AT LT LATERAL WINDOW FRAME FR4 PER A319 SRM 51-42-00 & ECRA 5310-07811 PART 1 BEFORE FURTHER FLIGHT, PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5310-07811. BEFORE FURTHER FLIGHT, PERFORM PERMANENT REPAIR PER PART 3 OF ECRA 5310-07811. APPROVED TO CARRY PER ECRA 5310-07811, BEFORE FURTHER FLIGHT, PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5310-07811. PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5310-07811. APPROVED TO CARRY PER ECRA 5310-07811, BEFORE FURTHER FLIGHT, APPROVED TO CARRY PER ECRA 5310-07811, BEFORE FURTHER FLIGHT, PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5310-07811. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED EA 5310-07811 COMPLIED WITH. RECORDS UPDATE QC REVIEWED QC REVIEWED T/A: BEFORE FURTHER FLIGHT (1 DAY) ...RJS/U250018 AS PER EC/RA 5310-07848 ON OR BEFORE THE ACCUMULATION OF 50,279 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5310-07848. C/W INTERM REPAIR PER EC/RA 5310-07848 REVIED LP 5284043 WITH UPDATED INFO. INITATED NEW LP 5972862 FOR A NEW DIP AS PER ECRA. 5310-07848 STEP 17. REVIEWED ECRA 5310-07848 TO BE IN COMPLIANCE
